Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``The Teichmüller spaces are distinct''


Author: David B. Patterson
Journal: Proc. Amer. Math. Soc. 38 (1973), 668
DOI: https://doi.org/10.1090/S0002-9939-1973-0310239-5
Original Article: Proc. Amer. Math. Soc. 35 (1972), 179-182.
MathSciNet review: 0310239
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310239-5
Article copyright: © Copyright 1973 American Mathematical Society